Per citar aquest document: http://ddd.uab.cat/record/51101
Separadores de puntos y dimensión
Tarres i Freixenet, Joan

Data: 1985
Resum: We define the K-dimension K(X) of a topological space X by means of separating-points. The zero K-dimensional spaces are those that your quasicomponents are the point sets. We establishes the theorem of topological invariance, the subspace theorem, the sum theorem in a restricted case and the cartesian product theorem. The relation with the classical dimension functions are also studied.
Drets: Tots els drets reservats
Llengua: Castellà.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions de la Secció de Matemàtiques, V. 29 n. 1 (1985) p. 21-30, ISSN 0210-2978

DOI: 10.5565/PUBLMAT_29185_02


10 p, 185.2 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2009-11-16, darrera modificació el 2016-06-11



   Favorit i Compartir